# SDR IPXA2023012690291

- Difficulty date: January 3, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Aux Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAJOR REPAIR,   UPPER CENTER AUX TANK EXISTING REPAIR IS CRACKED LOCATED BETWEEN STA X-81 AND X-46 AT STRINGER 48.REPAIRED THE CRACKED EXISTING REPAIR STRINGER 48 LOCATED BETWEEN STA X-81, X-46 IAW EA 011-5710-01-A9806 REV I/R &  EO MD11-5710-85668-A
